# SDR DALA12005823125

- Difficulty date: August 18, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 162BF DELAMINATED 2 INCH BY 2 INCH.  SLOPE PANEL FABRICATED PER DWG NR 3D25-40532 IAW A319 SRM 53-02-00 FIG 209.
